# SDR CALA2014111092675

- Difficulty date: November 9, 2014
- Submitted: November 10, 2014
- Operation: Air carrier
- Aircraft: N822UA
- Make and model: Airbus A319-131
- Aircraft serial: 948
- Aircraft time: 53,927 hours, 21,739 cycles
- Engine: Iae V2522A5
- System (JASC): 3350 · Emergency Lighting
- Part: Contact
- Condition: Dirty
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT TEST FAILED ON 2 SVC.  REMOVED & CLEANED BATTERY CONTACTS IAW MM 33-51-00.  OPERATIONS CHECKED GOOD.
